MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545); Hyperpigmentation (4837)
Date of Event 12/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not inspected and technical issues were excluded based on the confirmation from the clinic that this is an isolated incident and the clinic continues to use the device with no issues since this incident.Per provider, the patient exhibited an intense inflammatory reaction already during the treatment.The treatment parameters were not aggressive.Although the patient has been administered corticosteroids and immunosuppressants, the reaction still appears intense 4 months post treatment, indicating that the inflammatory response has not subsided.Although the clinic did not provide a clinical form to in mode, based on the available information, the investigation concluded that the adverse event was most probably caused by intrinsic factors, such as individual immune over-reactivity, and additional extrinsic factors such as application of the numbing cream, which could have predisposed the skin to intense inflammatory reaction, and further exacerbated by the morpheus8 procedure.Nevertheless, the condition is of superficial nature and gradual improvement is expected.
 
Event or Problem Description
Inflammatory reaction on the abdomen with pie/pih 4 months post morpheus8 treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19466019
Report Number3010511300-2024-00538
Device Sequence Number3394405
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite